MathSciNet Relay Station
MathSciNet bibliographic data
MR154888 (27 #4832) 12.10 (12.40)
Roquette, Peter On the Galois cohomology of the projective linear group and its applications to the construction of generic splitting fields of algebras. Math. Ann. 150 1963 411–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement